Profile

Join date: Jun 28, 2022

About
0 Like Received
0 Comment Received
0 Best Answer








Does Adhd Medicine Increase Heart Rate



Many anti-depressant medications increase the heart rate. For example fluoxetine, amitriptyline and doxepin hydrochloride cause tachycardia, palpitations and irregular heart rhythms. Patients often feel anxiety as well. If the heart rate remains elevated, patients should consult with a physician to either adjust the dose or stop the medication. I just started taking 20mgs of Adderall twice a day.


I am 26 and just diagnosed with ADHD... The medicine does wonders mentally but, like you have mentioned, physically is a different story... My heart rate hit 246(!) for seconds before falling back to 126! Normally my pulse is 60-70... It only jumps up high when I stand. As a result, doctors may prescribe people with ADHD and a history of substance misuse non-stimulants. 10 Side Effects Both non-stimulant and stimulant medication may cause: 10 Aggression or irritability Changes in behavior, mood, and/or suicidal ideation Decreased appetite Increased heart rate or blood pressure Loss of appetite Nausea

 

Does Adhd Medicine Increase Heart Rate - Discount Place

More actions